Existence of the boundary in the Chesaro sense of a limited solution of the evolution equation in the Banach space

Authors

  • O. L. Gorbachuk Львів. ун-т
  • N. O. Yakonska Львів. ун-т

Keywords:

-

Abstract

An existence criterion for the Cesàro limit (limt1tt0y(ξ)dξ)  of a bounded solution y(t) of the problem dy(t)/dt=Ay(t), y(0)=y0, t[0,), where А  is a closed linear operator with dense domain of definition D(A) in a reflexive Banach space E, is obtained under the condition that there exists a sufficiently small interval (0,δ) belonging to the set of the regular points ρ(А) of the operator A.

References

Хилле З., Филлипс Р. Функциональный анализ и полугруппы.— М. : Изд-во иностр. лит., 1962.— 830 с.

Крейн С. Г., Линейные дифференциальные уравнения в банаховом пространстве.— М.: Наука, 1967.— 464 с.

Голдстейн Дж. Полугруппы линейных операторов и их приложения.— Киев : Вища шк., 1989.— 120 с.

Горбачук Е. Л. Решение одной обратной задачи для эволюционного уравнения в банаховом пространстве// Укр. мат, журн.— 1990.— 42, № 9.— С. 1262—1265.

Published

07.10.1992

Issue

Section

Short communications

How to Cite

Gorbachuk , O. L., and N. O. Yakonska. “Existence of the Boundary in the Chesaro Sense of a Limited Solution of the Evolution Equation in the Banach Space”. Ukrains’kyi Matematychnyi Zhurnal, vol. 44, no. 9, Oct. 1992, pp. 1279-80, https://umj.imath.kiev.ua/index.php/umj/article/view/8181.